# SDR FDEA200902030439

- Difficulty date: February 3, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N910FD
- Make and model: Boeing 757236
- Aircraft serial: 25054
- Aircraft time: 50,523 hours, 16,419 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BAC1506236
- Condition: Corroded
- Location: Bs 333-377
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR INTERCOSTALS, CORRODED ALONG L1 DOOR LOWER SILL, FROM BS 333-377, .  REMOVED CORROSION ON FLOOR SUPPORT IAW SRM 51-10-02.  FLOOR SUPPORT FOUND OUT OF LIMITS IAW SRM 53-00-51, FIG 101, DETAIL 3.   FABRICATED FLOOR SUPPORT.  LOCATED, DRILLED, TREATED AND PRIMED FABRICATED FLOOR SUPPORT PER SRM 51-40-05, 51-20-01, AND TOP COATED PER SRM 51-20-00.  INSTALLED FLOOR SUPPORT , IAW SRM 51-40-02.  THIS REPAIR IS CLASSIFIED AS A CAT "A" MAJOR REPAIR.
